Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A rational billiard flow is uniquely ergodic in almost every direction

Authors: Steven Kerckhoff, Howard Masur and John Smillie
Journal: Bull. Amer. Math. Soc. 13 (1985), 141-142
MSC (1980): Primary 70D99, 58F11, 30F30
MathSciNet review: 799797
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-K-M] C. Boldrighini, M. Keane and F. Marchetti, Billiards in polygons, Ann. Prob. 6 (1978), 532-540. MR 644840
  • [B] M. Boshernitzan, A condition for minimal interval exchange maps to be uniquely ergodic, preprint. MR 808101
  • [F-K] R. H. Fox and R. B. Kershner, Concerning the transitive properties of geodesics on a rational polyhedron, Duke Math. J. 2 (1936), 147-150. MR 1545913
  • [G] E. Gutkin, Billiards on almost integrable polyhedral surfaces, preprint. MR 779714
  • [M] H. Masur, Interval exchange tranformations and measured foliations, Ann. of Math (2) 115 (1982), 169-200. MR 644018
  • [V] W. A. Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. (2) 115 (1982), 201-242. MR 644019
  • [Z-K] A. N. Zemlyakov and A. B. Katok, Topological transitivity of billiards in polygons, Mat. Zametki 18 (1975), 291-300 (English translation in Mat. Notes 18 (1976), 760-764). MR 399423

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 70D99, 58F11, 30F30

Retrieve articles in all journals with MSC (1980): 70D99, 58F11, 30F30

Additional Information


American Mathematical Society